# SDR AALA201905049006

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,443 hours, 31,782 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER SLAT RETRACTION ON T/O FUEL-AUTO FEED LIGHT FAULT APPEARED. FOLLOWED ECAM PROCEDURE, 1430 INTO RIGHT CENTER TANK NR 1 PUMP FAULT APPEARED. FUEL QUANTITIES IN CTR AND INNER WING TANKS FLUCTUATED 500-1000 LBS AND APPEARED UNREADABLE FOR DURATION OF FLIGHT. UPON LANDING FOB WAS 16.8 ON FUEL PUMPS AND 7.0 ON RMS. SCHEDUALED ARRIVAL FUEL WAS 6.9. MAINTENANCE RESET FQIL IAW TSM 24-00-00. NO FAULTS NOTED.
